# SDR CA150708006

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,489 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Precooler
- Condition: Cracked
- Location: Engine Oil
- Part time: 24,919 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TEMPS FOUND 90 DEGREES HOTTER ON ONE SIDE THAN THE OTHER UPON INVESTIGATION, THE PRE- COOLER ON THAT SIDE WAS FOUND CRACKED AND WITH PIECES MISSING.  CRACKS FOUND ON WELDS AND LOOKS LIKE GENERAL FATIGUE, AS A SIDE NOTE THE LAST REPAIR DONE ON THIS PART WAS ALSO FOR A CRACKED WELD. PRE COOLER REPLACED AND AIRCRAFT RTS.
